# SDR R61A20110322

- Difficulty date: October 18, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N811MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000028
- Aircraft time: 18,801 hours, 14,006 cycles
- System (JASC): 5240 · Service Doors
- Part: Bellcrank
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED R-1 DOOR WOULDN'T CLOSE ALL OF THE WAY.  MAINTENANCE ADJUSTED R-1 DOOR STOP BELLCRANK PER EMB AMM, OPS CHECK GOOD.
